| Model Number |
96-0112 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994)
| Date of Event |
10/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
Event or Problem Description
It was reported that patient continued to have issues with instability and pain, as well as adhesion.Doi: (b)(6) 2019.Dor: unknown left knee.